# SDR ASAA2017050620663

- Difficulty date: May 6, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 14,101 hours, 4,686 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 20930E
- Condition: Failed
- Location: Window Heat
- Part time: 14,085 hours, 4,678 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT DID NOT CLEAR AFTER QRH PROCEDURE TO TURN OFF 2 -5 MINUTES. GROUNDED - YES. VERIFIED DISCREPANCY. REMOVED AND INSTALLED NEW LEFT SIDE WINDOW HEAT CONTROLLER, REF 30-41-11. OPS TEST, REF AMM 30-41-00. SYSTEM CHECKS NORMAL.
